# SDR FDKA200703137

- Difficulty date: March 27, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 15,468 hours, 13,957 cycles
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Loose
- Location: Galley Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6129 RDU-FLL (1441 PHX LCL).  GALLEY DOOR WAS SQUEALING IN FLIGHT.  MX RE-SECURED THE DOOR SEAL.
